MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4254
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: nhl, pjs.
 
Event or Problem Description
It was reported that during the deep brain stimulation (dbs) procedure the tunneling tool straw became completely split when removing it down through the chest incision.Ultimately, the physician made an additional incision at the lateral aspect of the neck in order to cut out and retrieve the rest of the straw from the patients neck.
 
Event or Problem Description
 
Additional Manufacturer Narrative
With the limited information, in the absence of the device return, the reported event of the tunneling tool straw splitting while being used was not able to be confirmed however review of imaging provided, confirmed the straw was deformed.A review of the manufacturing documentation and media review for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.The device was disposed by the facility and not returned for analysis; therefore, a physical analysis has not been conducted in our laboratory.The device was discarded by the facility, therefore engineers concluded and determined the probable cause was unable to exclude device problem.Block d2b additional pro-codes nhl, pjs.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24090268
Report Number3006630150-2026-00362
Device Sequence Number10312721
Product Code MHY
UDI-Device Identifier08714729896104
UDI-Public(01)08714729896104(17)271120(10)37975825
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDB-4254
Device Catalogue NumberDB-4254
Device Lot Number37975825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale